An integral inequality on C ([0,1]) and dispersion of OLS under near-integration

Ralph W. Bailey, Peter Burridge, Shasikanta Nandeibam

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We obtain an inequality for the sample variance of a vector Brownian motion on [0,1] and an associated Ornstein-Uhlenbeck process. The result is applied to a regression involving near-integrated regressors, and establishes that in the limit the dispersion of the least squares estimator is greater in the near-integrated than in the integrated case. Our proof uses a quite general integral inequality, which appears to be new.
Original languageEnglish
Pages (from-to)471-474
Number of pages4
JournalEconometric Theory
Volume17
Publication statusPublished - Apr 2001

Fingerprint Dive into the research topics of 'An integral inequality on C ([0,1]) and dispersion of OLS under near-integration'. Together they form a unique fingerprint.

  • Cite this